# SDR TWAA0002908

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON THE FORWARD SERVICE DOOR ENTRY WAY LOWER PAN AREA.  REPLACED THE LOWER PORTION OF THE DOOR PAN PER SRM 53-05, FIG 55 SHEET 1 THROUGH 7, DRAWING JO 60288.
